Journal article icon

Journal article

ON FACTORIAL STATES OF OPERATOR-ALGEBRAS .2.

Publication status:
Published

Actions


Journal:
JOURNAL OF OPERATOR THEORY More from this journal
Volume:
13
Issue:
1
Pages:
131-142
Publication date:
1985-01-01
ISSN:
0379-4024
Pubs id:
pubs:19463
UUID:
uuid:febfec3a-bec7-4224-819d-e969a23d5ba7
Local pid:
pubs:19463
Source identifiers:
19463
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP